Skip to Main content Skip to Navigation


...
tel-00551853v1  Theses
Jérémi Dardé. Méthodes de quasi-réversibilité et de lignes de niveau appliquées aux problèmes inverses elliptiques.
Mathématiques [math]. Université Paris-Diderot - Paris VII, 2010. Français
hal-00873056v1  Journal articles
Laurent Bourgeois. About stability and regularization of ill-posed elliptic Cauchy problems: The case of C1,1 domains
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2010, 44 (4), pp.715-735. ⟨10.1051/m2an/2010016⟩
hal-00873059v1  Journal articles
Laurent BourgeoisJérémi Dardé. A quasi-reversibility approach to solve the inverse obstacle problem
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2010, 4 (3), pp.351-377. ⟨10.3934/ipi.2010.4.351⟩
...
hal-01818956v1  Journal articles
Laurent BourgeoisDmitry PonomarevJérémi Dardé. An inverse obstacle problem for the wave equation in a finite time domain
Inverse Problems and Imaging , AIMS American Institute of Mathematical Sciences, 2019, 19 (2), pp.377-400. ⟨10.3934/ipi.2019019⟩
...
hal-01366850v2  Journal articles
Laurent BourgeoisJérémi Dardé. The "exterior approach" applied to the inverse obstacle problem for the heat equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2017, 55 (4), ⟨10.1137/16M1093872⟩
...
hal-02922747v1  Journal articles
Laurent BourgeoisArnaud Recoquillay. A mixed formulation of the Tikhonov regularization and its application to inverse PDE problems
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2018, 52 (1), pp.123-145. ⟨10.1051/m2an/2018008⟩